| Model Number |
20E |
| Medical Device Problem Code |
Energy Output Problem (1431)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/20/2021
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted physio-control to report a non-critical issue however during device evaluation the device was unable to deliver energy.There was no patient involvement reported with the event.
Additional Manufacturer Narrative
Physio-control evaluated the customer's device and verified the reported issue.Physio replaced the device's therapy hv capacitor, therapy pcb and shield support.Proper device operation was observed through functional and performance testing.The device was returned to the customer for use.